ITEM METADATA RECORD
Title: Three- and four-dimensional K-optimal lattice rules of moderate trigonometric degree
Authors: Cools, Ronald ×
Lyness, J.N. #
Issue Date: 2001
Publisher: Amer mathematical soc
Series Title: Mathematics of computation vol:70 issue:236 pages:1549-1567
Abstract: A systematic search for optimal lattice rules of specified trigonometric degree d over the hypercube (0, 1)(s) has been undertaken. The search is restricted to a population K(s, delta) of lattice rules Q(A). This includes those where the dual lattice Lambda (perpendicular to) may be generated by s points h for each of which h = delta = d + 1. The underlying theory, which suggests that such a restriction might be helpful, is presented. The general character of the search is described, and, for s = 3, d less than or equal to 29 and s = 4, d less than or equal to 23, a list of K-optimal rules is given. It is not known whether these are also optimal rules in the general sense; this matter is discussed.
URI: 

ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science